# SDR SIMA1871

- Difficulty date: July 5, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 969 hours, 1,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EVV - FLT 4101 - FLIGHT ATTENDANT REPORTED SMOKE SMELL IN CABIN.  INSPECTED CABIN WITH APU AND PACKS ON, FULL HOT, FULL COLD, FOUND NO DEFECTS.  NO SMOKE OR FIRE DAMAGE NOTED.  OPERATIONAL CHECK SYSTEM IAW AMM, FOUND NO DISCREPANCIES.  AIRCRAFT RETURNED TO SERVICE.  (X)
